# SDR CALA2016022495134

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 66,165 hours, 7,928 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BUS CLASS GALLEY OVEN 31 SMOKING, CABIN & VENT NOT CLEARING AIR.  INADEQUATE STOWAGE OF FOOD IN THE TOP SHELF, FOOD TRAYS STOWED WITHOUT LID.  LED TO CONTAMINATION WITH CINNABON ON THE GRILL THAT PROTECTS THE FAN & HEATER ELEMENT.  TOP OF THE OVEN CLEANED AS POSSIBLE & OPERATIONAL TEST CARRIED OUT IAW AMM 25-32-02.  RELEASING INTENSE BURNT CINNABON SMELL, DEFERRED DUE TIME TO CLEAN THOROUGHLY.
